# SDR 2018FA0000037

- Difficulty date: January 12, 2018
- Submitted: January 12, 2018
- Operation: General aviation
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- Aircraft time: 25,988 hours
- Engine: Cont IO520BB
- Engine time: 40 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Circuit Breaker
- Part number: 35380132103
- Condition: Failed
- Location: Taxi Light
- Part time: 2,754 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THE TAXI LIGHT INOPERATIVE. TROUBLESHOOTING DISCOVERED THE CIRCUIT BREAKER HAD FAILED.
